| Model Number |
VP-726-X |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: during an open procedure for polytetrafluoroethylene (ptfe) prosthesis construction and vein anastomosis, the needle detached from the suture.The needle fell into the patient's cavity.Prior to use the suture was treated/hydrated with saline.Replaced by a new device to complete the case.